MAUDE Adverse Event Report: AESCULAP AG AS VEGA SYSTEM® PS; KNEE ENDOPROSTHETICS

AESCULAP AG AS VEGA SYSTEM® PS; KNEE ENDOPROSTHETICS
Model Number NX011Z
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
An outside law firm reported that a patient experienced ongoing complications associated with a vega knee implant.A revision surgery has not yet been scheduled.Additional information has been requested but not yet provided.This report is for the left knee.This report is filed under ais reference (b)(4).

Brand Name
AS VEGA SYSTEM® PS
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key25414762
Report Number3005673311-2026-00103
Device Sequence Number9556856
Product Code JWH
UDI-Device Identifier04046963809904
UDI-Public(01)04046963809904(11)210129(17)310128(10)52665540
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
Report Date (Section F) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNX011Z
Device Catalogue NumberNX011Z
Device Lot Number52665540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2026
Device Age65 MO
Event Location Hospital
Date Report to Manufacturer05/14/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/05/2026